Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$SK_1$ of $p$-adic group rings


Author: Robert Oliver
Journal: Bull. Amer. Math. Soc. 3 (1980), 863-866
MSC (1980): Primary 18F25; Secondary 16A26
DOI: https://doi.org/10.1090/S0273-0979-1980-14833-8
MathSciNet review: 578381
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dress, Induction and structure theorems for orthogonal representations of finite groups, Ann. of Math. (2) 102 (1975), 291-325. MR 387392
  • 2. W. Neumann, Manifold cutting and pasting groups, Topology 15 (1975), 237-244. MR 380837
  • 3. Robert Oliver, 𝑆𝐾₁ for finite groups rings. I, Invent. Math. 57 (1980), no. 2, 183–204. MR 567195, https://doi.org/10.1007/BF01390093
  • 4. M. Stein, Whitehead groups of finite groups, Bull. Amer. Math. Soc. 84 (1978), 201-212. MR 466265
  • 5. C. T. C. Wall, Norms of units in group rings, Proc. London Math. Soc. 29 (1974), 593-632. MR 376746

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 18F25, 16A26

Retrieve articles in all journals with MSC (1980): 18F25, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14833-8

American Mathematical Society